Pacific Journal of Mathematics

Iterations of generalized Euler functions.

G. K. White

Article information

Source
Pacific J. Math., Volume 12, Number 2 (1962), 777-783.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036510

Mathematical Reviews number (MathSciNet)
MR0146124

Zentralblatt MATH identifier
0114.02803

Subjects
Primary: 10.07

Citation

White, G. K. Iterations of generalized Euler functions. Pacific J. Math. 12 (1962), no. 2, 777--783. https://projecteuclid.org/euclid.pjm/1103036510


Export citation

References

  • [1] S. S. Pillai, On a function connected with (ri), Bull. Amer. Math. Soc, 35 (1929), 837- 841.
  • [2] H. N. Shapiro, On an arithmetic function arising from the -function, Amer. Math. Monthly, 50 (1943), 18-30.
  • [3] H. N. Shapiro, On the iterates of a certain class of arithmetic functions, Communications on Pure and Applied Mathematics, 3 (1950), 259-272.
  • [4] H. N. Shapiro, Iterates of arithmetic functions and a property of the sequence of primes, Pacific J. Math., 3 (1953), 647-655.